# SDR CA050228003

- Difficulty date: February 26, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 17,857 hours
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF, NR 1 ENGINE STALL SURGE AND 2 AUDIBLE STALLS HEARD.  N1 REACHED 107 PERCENT FOR 3 TO 4 SECONDS.  REJECTED TAKE-OFF INITIATED WITHOUT INCIDENT AND AIRCRAFT RETURNED TO THE GATE.  SUSPECT FOD DUE TO ICE.  ENGINE CHANGE IN PROCESS.
